# SDR UALA2011031401219

- Difficulty date: March 14, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 59,492 hours, 10,738 cycles
- Engine: Pwa PW4077
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C SUSTAINED LIGHTNING STRIKE DAMAGE.  REMOVED  PAINT FROM ALL AREAS & REPAIRED PER SRM 51-00-01 REPAIR 8.
